MathSciNet Relay Station
MathSciNet bibliographic data
MR2389920 (2009b:52031) 52B15 (06A11 20B25)
Conder, Marston; Hubard, Isabel; Pisanski, Tomaž Constructions for chiral polytopes. J. Lond. Math. Soc. (2) 77 (2008), no. 1, 115–129.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement